Approximately inner automorphisms of the irrational rotation algebra

C. R. Math. Rep. Acad. Sci. Canada Vol. 7 (6) 1985, pp. 363–368
(Received: 1985-08-26 )

B. Brenken

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Approximately inner automorphisms of the irrational rotation algebra

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.